Bulletin of the American Mathematical Society

Review: J. A. Shohat and J. D. Tamarkin, The problem of moments

D. V. Widder

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 51, Number 11 (1945), 860-863.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183507424

Citation

Widder, D. V. Review: J. A. Shohat and J. D. Tamarkin, The problem of moments. Bull. Amer. Math. Soc. 51 (1945), no. 11, 860--863. https://projecteuclid.org/euclid.bams/1183507424


Export citation